• January 16, 2022

Former Australian Pro-Basketball Player Ben Madgen Diagnosed with Pericarditis After Taking Second Shot of Pfizer Vaccine

 Former Australian Pro-Basketball Player Ben Madgen Diagnosed with Pericarditis After Taking Second Shot of Pfizer Vaccine

Former Australian pro-basketball player Ben Madgen, 36, was diagnosed with pericarditis after receiving his second shot of the Pfizer COVID-19 vaccine in a report from the Covid world

Ben Madgen is a former South East Melbourne Phoenix and Sydney Kings guard. He announced his retirement from basketball last year to focus on his family and son Xavier who was diagnosed with Autism.

Ben Madgen announced on his Twitter account that he ended up in the emergency room on Wednesday night after taking the second shot of the Pfizer vaccine.

The doctor told him that having pericarditis is now common to teenage boys and young males after taking the Pfizer shot

“Ended up in the emergency room on Wednesday night after taking the 2nd Pfizer shot. Diagnosed with Pericarditis. The Dr. said this is now common after the Pfizer shot, especially with teenage boys and young males.”

Ended up in the emergency room on Wednesday night after taking the 2nd Pfizer shot. Diagnosed with Pericarditis. The Dr. said this is now common after the Pfizer shot, especially with teenage boys and young males

— Ben Madgen (@iMadgen01) December 4, 2021

The Gateway Pundit has been reporting about athletes who developed a heart condition after taking the COVID-19 vaccine. The Gateway Pundit previously reported Kyle Warner, a 29-year-old mountain bike race champion, was diagnosed with pericarditis, POTS, and reactive arthritis a month after he took the second dose of the Pfizer vaccine. His career now is ruined.

Florian Dagoury, currently the world’s best static freediving diver, was diagnosed with myocarditis and trivial mitral regurgitation after his second dose of Pfizer’s vaccine. These are just two of the athletes that developed a heart condition after the shots.

It was first reported that Taiwan will suspend second doses of the Pfizer vaccine to teens due to the risk of myocarditis and pericarditis. Taiwan officials made the decision after examining US data where teens are still encouraged to take the shot.

Despite numerous adverse

Source: The Gateway Pundit

cruznewslive

Leave a Reply

Your email address will not be published. Required fields are marked *